Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Weakness, taking Clopivas, Ecosprin, Ripast. History of bypass. Have diabetes. What should I eat to immediately feel better?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions

Im 71yr old male, 81kgs. Im working full time.

Off late I have been feeling pangs of weakness like Im about to faint. It has happened 3 times in a course of 5 days.

Pls advise what I should eat immediately to feel better.

I have had bypass in 1998 and sten in 2010. im also diabetic

My medications as Clopivas 75 once, Ecoespirin 151 once, Ripast 25 once, Imdure 31 once, Tonact 10 once, Aten 25 once, Galvas 75 twice, Tripide 1 twice daily.
Posted Sun, 16 Sep 2012 in Hypertension and Heart Disease
Answered by Dr. Sourav Ganguly 4 hours later

Thanks for your query.

You may have two possibilities’
1) You may develop dyelectrolytemia
Or 2) It is vasovagal attack.

The two conditions have produces same kind of symptoms; so sometimes it’s very tough for us to differentiate both by only clinically examine the patient.

I suggest you to undergo serum electrolyte estimation (NA, K, Ca), lipid profile estimation, Bilateral carotid artery Doppler and ECG to rule out the causes.

I am sorry I will only be able to answer your query “what I should eat immediately to feel better” after I get the reports and reach the diagnoses about why you have that symptoms.

Hope I have answered your query. If you have any further questions I will be happy to help.
If you do not have any clarifications, you can close the discussion and rate the answer and write a review.

Please consult your physician. It is recommended that you get the above test and follow his / her advice as per the reports.

Best Wishes,
Dr Sourav Ganguly
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor